# SDR AALA202401083890

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 73,163 hours, 28,197 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 114086001
- Part serial: CWDDDH2701
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 73,158 hours, 28,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST GREEN SYSTEM HYDRAULIC FLUID REMOVED AND REPLACED RIGHT HAND MAIN LANDING GEAR FREE FALL CUTOUT VALVE (AALA202401083890), HYDRAULIC LINE (AALA202401086353), AND FITTING (AALA202401085091).
